Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The scope of the energy method


Author: Peter D. Lax
Journal: Bull. Amer. Math. Soc. 66 (1960), 32-35
DOI: https://doi.org/10.1090/S0002-9904-1960-10379-5
MathSciNet review: 0117443
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. vol. 7 (1954) p. 345. MR 62932
  • 2. F. John, On the integration of parabolic equations by difference methods, Comm. Pure Appl. Math. vol. 5 (1952) p. 155. MR 47885
  • 3. H. O. Kreiss, Über die Lösung des Cauchyproblems für lineare partielle Differenzialgleichungen mit Hilfe von Differenzengleichungen, Acta Math. vol. 101 (1959) pp. 179-199. MR 130474
  • 4. P. D. Lax and R. D. Richtmyer, Survey of stability of linear finite difference equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 267-293. MR 79204
  • 5. R. D. Richtmyer, Difference methods for initial-value problems, Interscience Tracts in Pure and Applied Mathematics, vol. 4, 1957. MR 93918


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10379-5

American Mathematical Society